EconPapers    
Economics at your fingertips  
 

Equilibrium Theory in Infinite Dimensional Spaces

Flavio Menezes

Brazilian Review of Econometrics, 1993, vol. 13, issue 1

Abstract: Este é o primeiro número da nova série da editora SpringerVerlag, "Studies in Economic Theory", editada por C.D. Aliprantis (Departamento de Matemática, IUPUI, Indianápolis, IN, EUA) e N.C. Yannelis (Departamento de Economia, Universidade de Illinois, Champaign, IL, EUA). Mais uma vez essa editora demonstra que está na vanguarda da divulgação científica na área de teoria econômica avançada.

Date: 1993
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
https://periodicos.fgv.br/bre/article/view/2988 (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:sbe:breart:v:13:y:1993:i:1:a:2988

Access Statistics for this article

Brazilian Review of Econometrics is currently edited by Daniel Monte

More articles in Brazilian Review of Econometrics from Sociedade Brasileira de Econometria - SBE Contact information at EDIRC.
Bibliographic data for series maintained by Núcleo de Computação da FGV EPGE ().

 
Page updated 2025-03-22
Handle: RePEc:sbe:breart:v:13:y:1993:i:1:a:2988